A priori estimates and the solvability of problems with nonlinear functional boundary conditions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 874-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a1,
author = {S. A. Brykalov},
title = {A priori estimates and the solvability of problems with nonlinear functional boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {874--881},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a1/}
}
S. A. Brykalov. A priori estimates and the solvability of problems with nonlinear functional boundary conditions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 874-881. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a1/